# SDR 29GA2019020600001

- Difficulty date: February 6, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N331AG
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 35,639 hours, 38,816 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: MS213212
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT# 0082 WHEN GEAR HANDLE WAS PUT TO DOWN POSITION HYD PUMP BEGAN NORMAL OPERATION BUT W/IN 2-3 SECONDS OF TRANSITION A LOUD THUMP WAS HEARD IN THE AREA OFTHE NOSE GEAR. TRANSITION TIME WAS NORMAL WITH 3 DOWN AND LOCKED INDICATION. THERE WAS NOT ABNORMAL VISUAL INDICATION OF THE NOSE GEAR UPON POST FLIGHT INSPECTION.  R&R RH MLG UPLOCK SWITCH IAW AMM 32-61-15-02 OPS CHECKED GOOD.
